# SDR USAA2009011290061

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 62,249 hours, 27,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT - R2 DOOR ASSIST BOTTLE LOW.  MX SERVICED R2 DOOR ASSIST BOTTLE AS REQUIRED.
